Alert archive / Wisconsin / Special Weather Statements in 2021

Special Weather Statement, NWS Milwaukee, WI

August 27, 2021Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this special weather statement at Aug 27, 2021, 11:59 AM CDT for Sheboygan County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2021, 11:59 AM CDT (16:59 UTC)
Expired
Aug 27, 2021, 12:30 PM CDT
In force
31 min
Issued by
NWS Milwaukee, WI
Hail
0.25 in
Wind
40

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 90 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2021-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2021-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

372 
WWUS83 KMKX 271659
SPSMKX

Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1159 AM CDT Fri Aug 27 2021
 
WIZ052-271730-
Sheboygan WI-
1159 AM CDT Fri Aug 27 2021

...Strong thunderstorms will impact portions of Sheboygan County
through 1230 PM CDT...

At 1158 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from St Anna to near Random Lake. Movement was east
at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Random Lake, Elkhart Lake, Greenbush, Cascade,
Adell, Waldo, Glenbeulah, Haven, Johnsonville, Gibbsville and
Hingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4357 8779 4354 8779 4354 8797 4379 8816
      4389 8816 4389 8773 4381 8773 4376 8770
      4374 8771 4370 8770
TIME...MOT...LOC 1658Z 255DEG 30KT 4388 8813 4355 8790 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

HANSEN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Aug 27, 10:27 AM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Aug 27, 10:27 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1027 AM CDT Fri Aug 27 2021

.UPDATE...
(Issued 1027 AM CDT Fri Aug 27 2021)

The near stationary frontal boundary is draped right across
southern Wisconsin late this morning. You can see the location of
the front on visible satellite with areas north of the boundary
being socked in with low clouds and fog. While areas of the south
of the boundary are starting to see clearing skies. There is still
a fair amount of low level shear associated with the LLJ which is
helping to fuel the storms along and north of the boundary this
morning. As the line of thunderstorms moves eastward, the frontal
boundary is expect to make a jump toward central Wisconsin. The
location of the front and the intensity of the LLJ this evening
will play a big role in the setup for heavy rain and potentially
severe weather.

Instability and temperatures this evening will be largely
dependent on how much we clear out early this afternoon. If much
of southern Wisconsin stays socked in then will have to adjust
temperatures down.

Patterson

&&

.SHORT TERM...
(Issued 355 AM CDT Fri Aug 27 2021)

Today through Tonight:

Convection erupted late last night and early this morning along
the stationary boundary draped back across northwest IA and along
the MN/IA border as the nose of a 40-50kt LLJ and strong moisture
transport impinged upon the boundary. Additional showers and
thunderstorms developed across central and northeast WI earlier
this morning, in response to increasing WAA. Over the next 6 to 8
hours, will have to keep a close eye on convection currently
moving E-NE across Iowa. This line of thunderstorms has been
meandering north and south over the last few hours, but will
gradually lift E-NE as the LLJ veer southwesterly. Given it's
current trajectory and the track of the stronger moisture
transport through the remainder of the morning do expect some of
this thunderstorm activity to make it into south-central WI. Heavy
rain is likely with any thundestorms activity given the higher
PWATs in place.

Any convection that does move in from the west early this morning
is expected to gradually weaken or dissipate through mid to late
morning. The main stationary front is then expected to lift
northward today, as shortwave energy lifts across the region and
broad south to southwest flow increases. This would place all of
southern WI within the warm sector, with another very warm and
muggy day. Temperatures will be back into the 80s, perhaps near 90
along the WI/IL border, and dew points in the mid 70s. Heat
indices climb into the 90s, highest along the WI/IL border.

Late this afternoon through tonight, chances for additional
thunderstorm activity are not a slam dunk and remain highly
conditional upon 1) if we have any lingering boundaries around
from this mornings convection, 2) how far north the warm front can
get and 3) where the next MCS gets organized. It should be noted
that outside of the CAMs, majority of the medium range guidance
keep much of southern WI dry tonight. This isn't much of a
surprise given the focus of the LLJ and stronger moisture
transport up across western and northern WI. While the threat of
thunderstorm activity remains conditional, we will certainly have
enough instability to work with and stronger deep-layer shear
towards the end of the day to maintain at least some concern for
strong to severe storms if activity can get going across southern
WI.

Anderson

&&

.LONG TERM...
(Issued 355 AM CDT Fri Aug 27 2021)

Saturday through Thursday:

Saturday will be a hot and humid day, with medium to high
confidence that we will see heat indices reach the 100 to 105
mark. Daytime highs will climb into the low to mid 90s, and with
predominately southwest flow do expect some of the warmest
temperatures to develop near Lake Michigan. Precipitation chances
look slim on Saturday, with the warm front well north of the area.
However we could see thunderstorms try to sneak into the north on
Saturday night, as the LLJ once again becomes established and
moisture transport increases across northern and central WI.

On Sunday, a cold front drops southeast across the area and brings
additional chances for showers and thunderstorms. Deep-layer shear
doesn't appear to be overly impressive on Sunday ahead of the cold
front, but there certainly will be plenty of instability for
thunderstorms to work with. So a few stronger storms and locally
heavy rain cannot be ruled out.

Early next week, once the cold front passes through we will have a
notable drop in humidity levels and somewhat cooler temperatures
as high pressure build south across WI. Highs will mostly be in
the mid to upper 70s, with a few days in the 80s. As for
precipitation chances next week, they remain low at this time.
However, as the above mentioned cold front drops south across the
region Sunday/Sunday night, flow aloft becomes increasingly zonal,
and the frontal boundary will stall out somewhere near or south
of the WI/IL border. Will need to keep an eye on where this front
stalls out, as it will remain the focus for precipitation chances
through early/mid next week.

Anderson

&&

.AVIATION...
(Issued 1027 AM CDT Fri Aug 27 2021)

A near stationary frontal boundary is draped across southern
Wisconsin late this morning. Areas north of the frontal boundary
will have MVFR to IFR ceilings and patchy fog. Areas south of the
boundary will have higher VFR ceilings. The front is expected to
gradually shift north toward central Wisconsin this afternoon. As
the front moves north conditions should quickly improve. There is
a line of thunderstorms moving across southern Wisconsin late
this morning. A small break in the thunderstorm activity is
expected behind this line before the chance for additional
showers/storms returns this evening through tonight.

Patterson

&&

.MARINE...
(Issued 355 AM CDT Fri Aug 27 2021)

A weak stationary front located over far southern Lake Michigan
will gradually lift north later today through tonight. Thus, winds
will remain predominately easterly today across the lake. Continue
to expect locally stronger winds up to 30 kts over far northern
Lake Michigan today into tonight. Late tonight through Saturday
night, winds become south to southwest as the warm front is
progged to surge northward. A cold front arrives Sunday
afternoon/evening, becoming westerly and then northerly behind the
front heading into Tuesday. Stronger northeast winds may develop
Tuesday/Tuesday night in response to a stronger area of high
pressure building south into the upper Great Lakes.

Thunderstorm activity will remain possible at times over Lake
Michigan today through the weekend.

Anderson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 27, 3:53 AM CDT, 8 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
353 AM CDT Fri Aug 27 2021

WIZ046-047-051-052-056>060-062>072-280900-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
353 AM CDT Fri Aug 27 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Showers and thunderstorms are expected to impact portions of south
central Wisconsin through this morning. Another round of thunderstorms
remains possible tonight, some of which could be strong to severe
and pose a threat for damaging winds and large hail. Heavy rain
will accompany any shower or thunderstorm activity.

Heat index values will flirt with 100 degrees in spots, mostly
along and just north of the Wisconsin and Illinois stateline.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Additional rounds of thunderstorms remain possible over the
weekend, especially Saturday night through Sunday evening as a
cold front drops southeast across central and southern Wisconsin.

Heat index values of 100 to 105 are expected on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Today and Tonight.

LMZ643>646-280900-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
353 AM CDT Fri Aug 27 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Thunderstorms remain possible this morning, and then again this
evening and into the overnight hours, mainly near and north of the
Port of Milwaukee.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Chances for thunderstorms are forecast at times through the
weekend.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-280900-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
353 AM CDT Fri Aug 27 2021

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are expected at times today and tonight, especially
over the northern half of Lake Michigan.

East winds today into tonight may gust up to 30 kts across far
northern Lake Michigan.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Chances for thunderstorms are forecast at times through the
weekend.

www.weather.gov/mkx

In the hours before

Local storm report, Aug 27, 10:18 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1018 AM CDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     TSTM WND DMG     4 NNE CROSS PLAINS      43.17N 89.62W
08/27/2021                   DANE               WI   PUBLIC

            TREE SNAPPED OFF AT BASE.

&&

MBK
Special weather statement, Aug 27, 10:47 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1047 AM CDT Fri Aug 27 2021

WIZ051-058-059-271630-
Dodge WI-Washington WI-Fond Du Lac WI-
1047 AM CDT Fri Aug 27 2021

...Strong thunderstorms will impact portions of southwestern Fond du
Lac, northwestern Washington and northeastern Dodge Counties through
1130 AM CDT...

At 1046 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Markesan to near Beaver
Dam to near Juneau. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fond Du Lac, Waupun, Mayville, North Fond Du Lac, Horicon, Juneau,
Lomira, Theresa, Oakfield, Iron Ridge, Burnett, Ashford, Lamartine,
Byron, Alto, Brownsville, Wayne, Kekoskee, Nenno and Atwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4347 8825 4335 8870 4363 8883 4363 8889
      4367 8889 4380 8847
TIME...MOT...LOC 1546Z 264DEG 33KT 4363 8892 4351 8877 4335 8878

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

HANSEN
Local storm report, Aug 27, 11:00 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1100 AM CDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     FOX LAKE                43.57N 88.91W
08/27/2021                   DODGE              WI   LAW ENFORCEMENT

            COMBINATION OF LIGHTNING STRIKES AND WIND
            GUSTS TO 40 TO 50 MPH WITH RESULTANT TREE
            DAMAGE RESULTED IN SEVERAL POWER OUTAGES IN
            THE FOX LAKE AREA.

&&

MBK
Special weather statement, Aug 27, 11:19 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1119 AM CDT Fri Aug 27 2021

WIZ051-052-059-271700-
Sheboygan WI-Washington WI-Fond Du Lac WI-
1119 AM CDT Fri Aug 27 2021

...Strong thunderstorms will impact portions of eastern Fond du Lac,
northeastern Washington and western Sheboygan Counties through NOON
CDT...

At 1119 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oakfield to near Theresa. Movement was
east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fond Du Lac, Plymouth, North Fond Du Lac, Kewaskum, Campbellsport,
Random Lake, Elkhart Lake, Southern Lake Winnebago, Taycheedah,
Greenbush, Eden, Mount Calvary, Cascade, Adell, Waldo, St. Cloud,
Glenbeulah, Beechwood, Waucousta and Boltonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4389 8816 4389 8805 4359 8785 4348 8826
      4384 8850 4389 8845 4389 8840 4394 8840
      4394 8817
TIME...MOT...LOC 1619Z 247DEG 31KT 4373 8851 4352 8835

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

HANSEN
Local storm report, Aug 27, 11:38 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1138 AM CDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HEAVY RAIN       3 NE PLAIN              43.32N 90.00W
08/27/2021  M1.36 INCH       SAUK               WI   COCORAHS

            1.36 INCHES OF RAIN FELL WITHIN 60 MINUTES
            WITH AN ESTIMATED 1 INCH FALLING WITHIN 15
            MINUTES. MINOR PONDING/FLOODING IN A FIELD
            AND DITCH.

&&
Special weather statement, Aug 27, 11:59 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1159 AM CDT Fri Aug 27 2021

WIZ052-271730-
Sheboygan WI-
1159 AM CDT Fri Aug 27 2021

...Strong thunderstorms will impact portions of Sheboygan County
through 1230 PM CDT...

At 1158 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from St Anna to near Random Lake. Movement was east
at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Random Lake, Elkhart Lake, Greenbush, Cascade,
Adell, Waldo, Glenbeulah, Haven, Johnsonville, Gibbsville and
Hingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4357 8779 4354 8779 4354 8797 4379 8816
      4389 8816 4389 8773 4381 8773 4376 8770
      4374 8771 4370 8770
TIME...MOT...LOC 1658Z 255DEG 30KT 4388 8813 4355 8790

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

HANSEN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:57 AM CDTSevere Thunderstorm WarningMKXDane, Iowa, Sauk48 min
Aug 27, 9:02 AM CDTSpecial Weather StatementMKXDodge43 min
Aug 27, 9:27 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk48 min
Aug 27, 10:05 AM CDTAreal Flood AdvisoryMKXColumbia, Sauk75 min
Aug 27, 10:08 AM CDTSpecial Weather StatementMKXColumbia52 min
Aug 27, 10:47 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac43 min
Aug 27, 11:19 AM CDTSpecial Weather StatementMKXFond du Lac41 min
Aug 27, 2:46 PM CDTSpecial Weather StatementMKXFond du Lac44 min
Aug 27, 3:24 PM CDTSpecial Weather StatementMKXSheboygan51 min
Aug 27, 4:01 PM CDTSpecial Weather StatementMKXDodge59 min
Aug 27, 4:07 PM CDTSevere Thunderstorm WarningMKXSheboygan26 min
Aug 27, 4:09 PM CDTSpecial Marine WarningMKX66 min
Aug 27, 4:35 PM CDTSpecial Weather StatementMKXWashington25 min
Aug 27, 4:44 PM CDTSevere Thunderstorm WarningMKXDodge, Washington46 min
Aug 27, 5:28 PM CDTSpecial Weather StatementMKXWashington47 min

Nearby

Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.